# SDR FDEA202303080397

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: AJC7057
- Part serial: NA
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT FUSELAGE COMPT: (AFT DOGHOUSE) RH SIDE SKIN WITH EXFOLIATION CORROSION   AROUND NUTPLATE LONG. 9-11 NEAR AFT BULKHEAD BELOW WIRE HARNESS.  REPAIRED AND FABRICATED DOUBLER AND INSTALLED DOUBLER ON R/H TAIL AFT BODY SECTION   BETWEEN STA. 2092-STA. 2122, L-11 L-12. ALL WORK PERFORMED PER E.A.# 1-5330-T0373744,   FUSELAGE-TAIL AFT BODY SECTION R/H SKIN BETWEEN STA.2092 AND 2122, L-11 AND L-12   CORROSION.
